# SDR AALA202008289019

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 50,667 hours, 33,245 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000800
- Part serial: 4148
- Condition: Corroded
- Location: Lt Mlg
- Part time: 24,610 hours, 15,513 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH MLG REAR PINTLE PIN. REPLACED PINTLE PIN WITH NEW IAW TASK CARD 26T00032001.
